Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a problem of Yamamoto concerning biquadratic Gauss sums

Hiroshi Ito

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 2 (1987), 35-38.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513988

Digital Object Identifier
doi:10.3792/pjaa.63.35

Mathematical Reviews number (MathSciNet)
MR892940

Zentralblatt MATH identifier
0624.10030

Subjects
Primary: 11L05: Gauss and Kloosterman sums; generalizations
Secondary: 11M20: Real zeros of $L(s, \chi)$; results on $L(1, \chi)$

Citation

Ito, Hiroshi. On a problem of Yamamoto concerning biquadratic Gauss sums. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 2, 35--38. doi:10.3792/pjaa.63.35. https://projecteuclid.org/euclid.pja/1195513988


Export citation

References